# SDR GTIA010851

- Difficulty date: September 4, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Terminal
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - WHILE CHECK TAKEOFF WARNING SYSTEM.  UNABLE TO GET A FLAP WARNING.  ALL OTHER WARNINGS OK.  FOUND LOOSE TERMINAL ON FLAP SWITCH IN PEDESTAL, RESECURED IAW MM 20-00-00.  NO DEFECTS NOTED.  (M)
